# SDR ASAA2015032211069

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 23,987 hours, 7,408 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 1 ENGINE FRONT SPINNER CONE BLACK ANODIZED COATING WORN 50 PERCENT OR GREATER.  ACFT GROUNDED.  R & R NR 1 ENGINE FRONT SPINNER CONE REF MM 72-21-01-400-801-F00.
